# SDR SWAA2024010431286

- Difficulty date: December 13, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT IS CRACKED IN 2(EA) PLACES NEAR FASTENER. BS 540 RBL 1<[01] REMOVED AND REPLACED PASSENGER CABIN FLOOR ASSEMBLY SUPPORT AT STA 540 RBL 1 PER SRM 51-40-02.;[02] REMOVED AND REPLACED PASSENGER CABIN FLOOR ASSEMBLY SUPPORT AT STA 540 RBL 1 PER SRM 51-40-02. RII INSPECTION C/W.
